# SDR HEEA968202

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 420800001
- Condition: Failed
- Location: Cooling Fan
- Part time: 60 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOWER WILL NOT RUN.
